# SDR DL757041146

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 57,052 hours, 27,928 cycles
- Engine: Pwa PW2037
- Engine time: 45,027 hours, 21,664 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Pylon
- Part time: 45,027 hours, 21,664 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START {BOTH} HAD EICAS MESSAGE.LT HYD ENGINE PRESSURE AND DISCREET LIGHT AS WELL AS A STATUS MESSAGE.  POWER XFER UNIT.  FOUND DAMAGED WIRING IN NR 1 ENGINE PYLON.  REPAIRED SAME.
